ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О коэффициентах переставленного ряда Хаара, подпоследовательность частичных сумм которого сходится к функции f(x), f (x)Є Lp (1≤p<2)

Мушегян, Г. М. and Давтян, Р. С. (1985) О коэффициентах переставленного ряда Хаара, подпоследовательность частичных сумм которого сходится к функции f(x), f (x)Є Lp (1≤p<2). ՀՍՍՀ ԳԱ Զեկույցներ, 80 (2). pp. 55-58. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Հաարի տեղափոխված շարքի գործակիցների մասին, որի մասնական գումարների ենթահաջորդականությունը զուգամիտում է f(x), Ֆունկցիային, f(x)Є Lp (1≤p<2). On the coefficients of the rearranged Haar series, the subsequency of partial sums which coverge to the function f(x), f(x)Є Lp (1≤p<2).
Uncontrolled Keywords:Մուշեղյան Հ. Մ., Դավթյան Ռ. Ս., Mushegian G. H., Davtian R. S.
Subjects:Q Science > QA Mathematics
ID Code:4804
Deposited By:NAS Reports
Deposited On:01 Feb 2013 16:07
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page